RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 5, Number 10  


Certain thermoelasticity problems solvable in quadratures. I, II
V. D. Kupradze, T. V. Burchuladze
1735
The periodic vibrations of nonlinear systems with resonance. II
Ya. V. Bykov, T. Chinkaraev
1762
Structurally stable properties of linear systems of differential equations
V. M. Millionshchikov
1775
Necessary and sufficient conditions for the stability of the characteristic exponents of a diagonal system
B. F. Bylov, N. A. Izobov
1785
Necessary and sufficient conditions for the stability of the characteristic exponents of a linear system
B. F. Bylov, N. A. Izobov
1794
On the question of stability in the large
S. K. Persidskii
1804
Construction of the set of systems of differential equations corresponding to a given stable integral manifold
L. D. Chervyakova
1811
On the question of the distribution of zeros of the solutions of a linear differential equation
G. I. Yutkin
1821
The type $D$ curves of the differential equation $(x+\xi)(x+\eta)yy'=P_3(x,y)$ which arise from a second order closed curve
I. K. Lipenkov
1830
Regularization of ill posed problems, and a connection with the method of quasisolutions
O. A. Liskovets
1836
The behavior of a superharmonic function near the boundary of a region of type $A^{(1)}$
B. N. Khimchenko
1845
Scattering of a plane wave by a “trap-like” region
A. A. Arsen'ev
1854
Asymptotic behavoir of the Green's function of the equation $p(x)\frac{\partial u}{\partial t}=(-1)^{n+1}\frac{\partial^{2n}u}{\partial x^{2n}}$ as $t\to+0$, $x\to\infty$
R. K. Kasumov
1861
Weighted estimates of the first derivatives of the solutions of the Dirichlet problem for nonuniformly elliptic nondivergence quasilinear equations in an unbounded region
V. A. Tarasov
1875

Short Communications
A certain generalization of the Frobenius theorem
A. I. Perov
1881
Determination of the region of stability of a second order linear differential equation with random coefficients of a special form
M. M. Benderskii
1885
The stability of the property that the solutions of linear differential equations shall possess asymptotic parabolas
Yu. A. Ved'
1889
Volterra integral equations with infinite interval of integration
V. R. Vinokurov
1894
The orthogonality of the derivatives of the eigenforms of the vibrations of an inhomogeneous rod
P. Ya. Kirik
1899

People of Soviet science
Николай Николаевич Боголюбов (к 60-летию со дня рождения)
I. Z. Shtokalo, N. P. Erugin
1901
Aleksandr Andreevič Samarskiǐ on his fiftieth birthday
A. N. Tikhonov, V. A. Il'in, A. G. Sveshnikov, A. A. Arsen'ev
1909
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019